The search for fixed points under perturbations
Rendiconti del Seminario Matematico della Università di Padova, Volume 59 (1978), pp. 199-208.
@article{RSMUP_1978__59__199_0,
     author = {Cellina, Arrigo and Sartori, Caterina},
     title = {The search for fixed points under perturbations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {199--208},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {59},
     year = {1978},
     mrnumber = {547086},
     zbl = {0424.47041},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1978__59__199_0/}
}
TY  - JOUR
AU  - Cellina, Arrigo
AU  - Sartori, Caterina
TI  - The search for fixed points under perturbations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1978
SP  - 199
EP  - 208
VL  - 59
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1978__59__199_0/
LA  - en
ID  - RSMUP_1978__59__199_0
ER  - 
%0 Journal Article
%A Cellina, Arrigo
%A Sartori, Caterina
%T The search for fixed points under perturbations
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1978
%P 199-208
%V 59
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1978__59__199_0/
%G en
%F RSMUP_1978__59__199_0
Cellina, Arrigo; Sartori, Caterina. The search for fixed points under perturbations. Rendiconti del Seminario Matematico della Università di Padova, Volume 59 (1978), pp. 199-208. http://www.numdam.org/item/RSMUP_1978__59__199_0/

[1] Ph. Hartman, Ordinary differential equations, Wiley, New York, 1964. | MR | Zbl

[2] R.B. Holmes, A course on optimization and best approximation, Lecture notes in mathematics 257, Springer, Berlin, 1972. | MR | Zbl

[3] R.B. Kellog - T. Y. LI - J. YORKE, A constructive proof of the Brouwer fixed point theorem and computational results, SIAM J. Numer. Anal., 13 (1976), pp. 473-483. | MR | Zbl

[4] A. Sard, The measure of the critical values of differentiable maps, Bull. Amer. Math. Soc., 48 (1942), pp. 883-890. | MR | Zbl

[5] S. Smale, Price adjustment and Global Newton method, J. Math. Econ., 3 (1976), pp. 1-14. | MR | Zbl